MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP33
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
A revision surgery was performed 2-3 weeks following the initial craniotomy procedure where duramatrix onlay plus product was implanted.During the revision surgery the surgeon observed a hole in the canter of the duramatrix onlay plus product.It is unknown how the surgeon fixed the issue or if any adverse effects occured.Following further communications, the surgeon concluded that the hole most likely occurred due to surgical technique rather than device problem.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6648478
Report Number2249852-2017-00013
Device Sequence Number1150512
Product Code GXQ
UDI-Device Identifier00813954021294
UDI-Public00813954021294
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberDMOP33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1